# SDR DALA2021041202145

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 91,283 hours, 39,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Damaged
- Location: Bs 1701 S28-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 INITIAL INSPECTION: NICK ON FAILSAFE CORD BTW S-28R TO S-29R STA 1701 AT AFT CARGO COMP. CORRECTIVE ACTION: SUMMARY OF NRC 00310: NICK ON FAILSAFE CHORD BTW S-28R TO S-29R STA 1701 AT AFT CARGO COMP. WAS REPAIRED PER ETI-57-21-148 REV: ORIGINAL AND ERA 590935-14 REV. ORIG. (1776200)
